# SDR CALA2023031300710

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 98,341 hours, 18,237 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 148W43792
- Condition: Cracked
- Location: Sta28370/Str32r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AD2022-06-07 EA5380-01113 REV B FUS RH STA2370 STR32R STRINGER END FTG FOUND CRACKED. TRANSFER REF NON - ROUTINE WO.1540453 AND ORIG BY V897008 RH BS2370 BULKHEAD FWD CHORD ATT STRINGER END FTG STR 32R REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER EA5380-01113 REV B OP024 STEP-18.32 TO STEP-18.40 WORK ACCOMP BY MECH V893003 AND INSP BY V934412 RII APPROVED BY HX169517
